| Model Number |
BT-20-0002 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
02/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a patient experienced ¿uncomfortable feeling in the chest¿ when the tubing of a life2000 device disconnected.The patient noted the combo tubing was not connected to the breathe pillows interface.The patient reconnected the tubing and their symptoms resolved.Additionally, the patient using the life2000 in bed with an unspecified sleep apnea device.No further information was available at the time of this report.
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.